# SDR DATA2017020301

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N764JR
- Make and model: Stbros SD360300
- Aircraft serial: SH3764
- Aircraft time: 21,096 hours, 18,842 cycles
- Engine: Pwa PT6A67R
- Engine time: 11,459 hours, 11,513 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Part time: 11,459 hours, 11,513 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKE OFF, DURING NORMAL CLIMB, CLIMB CHECKLIST ACCOMPLISHED, NR 1 ENGINE ITT WAS NOTED TO BE HIGH AT 840°- OIL PSI 125 - OIL TEMP 110°. POWER WAS REDUCED ON AFFECTED ENGINE, BUT CONDITION PERSISTED DICTATING A PRECAUTIONARY NR 1 ENGINE SHUTDOWN AND RETURN TO POINT OF DEPARTURE. A SINGLE ENGINE RETURN, APPROACH AND LANDING WAS ACCOMPLISHED.
